# SDR 20001120SH061

- Difficulty date: October 27, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N8515W
- Make and model: Cessna U206F
- Aircraft serial: U20603373
- Engine: Cont IO520F
- System (JASC): 3710 · Vacuum Distribution System
- Part: Casting
- Condition: Broken
- Location: Pump
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING BROKE BETWEEN MOUNTING PAD AND BARREL.  (X)
